MAUDE Adverse Event Report: LDR MÉDICAL ROI-C IMPLANT 14X14 H7; ROI-C TITANIUM-COATED IMPLANT SYSTEM

LDR MÉDICAL ROI-C IMPLANT 14X14 H7; ROI-C TITANIUM-COATED IMPLANT SYSTEM
Catalog Number MC1312P
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/25/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Without a product return, no product evaluation is able to be conducted.Current information is insufficient to permit a valid conclusion about the cause of this event.If additional information is obtained that adds value to the relevant content of this report and/or a conclusion can be drawn, a follow-up report will be sent.
 
Event or Problem Description
It was reported that a cage broke intra-operatively while the mating plate was being removed.The cage was removed and replaced with a competitive construct to complete the procedure without patient impacts.
 
Event or Problem Description
It was reported that a cage broke intra-operatively while the mating plate was being removed because the plate would not seat into the cage.The cage and plate were removed and replaced with a competitive construct to complete the procedure without patient impacts.Device evaluation by the manufacturer found the plate had also fractured.This is report one of two for this event.
 
Additional Manufacturer Narrative
Additional information in h6: component, investigation type, findings, and conclusions.Device evaluation product was returned.Inspection revealed that the cage is clearly cracked.Potential cause root cause was unable to be determined.This event could possibly be attributed to off-axis forces applied during insertion.Dhr review per dhr review, the parts were likely conforming when they left zimmer biomet control.Device use this device is used for treatment.Reference report 3004788213-2022-00008.If additional information is obtained that adds value to the relevant content of this report, a follow-up report will be sent.

Brand Name
ROI-C IMPLANT 14X14 H7
Common Device Name
ROI-C TITANIUM-COATED IMPLANT SYSTEM
Manufacturer (Section D)
LDR MÉDICAL
quartier europe de l¿ouest
5, rue de berlin
sainte-savine, na 10300
FR  10300
Manufacturer (Section G)
LDR MÉDICAL
quartier europe de l¿ouest
5, rue de berlin
sainte-savine, na 10300
FR   10300
Manufacturer Contact
kim martinez
10225 westmoor dr.
na
westminster, CO 80021
3035144809
MDR Report Key13022006
Report Number3004788213-2021-00168
Device Sequence Number4704440
Product Code OVE
UDI-Device Identifier03662663016070
UDI-Public(01)03662663016070(11)190701(17)240701(10)732123
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K151934
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/26/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/01/2024
Device Catalogue NumberMC1312P
Device Lot Number73123
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/24/2021
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/25/2021
Supplement Date Received by Manufacturer01/25/2022
Initial Report FDA Received Date12/16/2021
Supplement Report FDA Received Date01/26/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/01/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age60 YR
Patient SexFemale
Patient Weight66 KG